MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE SHIM SZ9 6MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE SHIM SZ9 6MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-692
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was returned for analysis.The photographic review confirmed a crack in the slot near the metal bushing area was observed.However visual examination of the returned device showed shim as broken.Breakage occurred at the crack reference taken by the photo evidence.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During an inspection at the customer location it was noticed that the reported item have cracks.No fragments were created.No surgical delay.No adverse affects on the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned for analysis.The photographic review confirmed a crack in the slot near the metal bushing area was observed.However visual examination of the returned device showed shim as broken.Breakage occurred at the crack reference taken by the photo evidence.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 08/21/2014.3) any anomalies or deviations identified in dhr: the control plan features additionally handwritten documented 100% inspection for thickness using micrometers and bushings using gage 98430.No manufacturing irregularities related to the malfunction were identified.4) expiry date: n/a - reusable device.5) ifu reference: 090200836 rev d ifu ns surg instr.Device history review: a manufacturing record evaluation was performed for the finished device (254500692/bfa0shj) product and lot numbers, and no non-conformances / manufacturing irregularities related to the malfunction were identified.

Brand Name
ATTUNE SHIM SZ9 6MM
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14577369
Report Number1818910-2022-09983
Device Sequence Number20370291
Product Code HWT
UDI-Device Identifier10603295133643
UDI-Public10603295133643
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-692
Device Catalogue Number254500692
Device Lot NumberBFA0SHJ
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown